MAUDE Adverse Event Report: CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US. CORP TEMPO; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 451503H5
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the patient was admitted to the hospital for acute cerebral infarction.The patient was sent to the intervention room for aortic arch + total cerebral angiography after admission.During the patient's imaging procedure, the distal tip of tempo 5f 100cm pig angiography catheter fractured and dislodged, resulting in the stump of the tube being left in the patient's vessel.The piece was in stenotic segment of the common carotid artery.It caused injury to the patient and seriously jeopardized the patient's life.The surgeon immediately performed endovascular catheter stump removal after discovery.The distal tip piece was removed from the patient.The procedure was completed successfully.The patient status is known to be good.The device was stored and handled according to the instructions for use (ifu).The device was inspected and prepped according to the ifu.There was nothing unusual noted about the device prior to use.There was no damage noted to the device noticed after opening the package.The device did not pass through any acute bends.The device will not be returned for evaluation as it was discarded.Without the return of the device or images for analysis, the reported customer event ¿brite tip/distal tip-separated¿ could not be confirmed.Handling factors such as torquing the device against resistance may have contributed to the reported event.Users are trained to inspect for signs of damage prior to and during use.Any product with damage is not to be used.Information for safety is provided in the products labeling with the intent to make the user aware of the risks.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿store in a cool, dark, dry place.Do not use if package is open or damaged.Do not use the catheter if the ¿use by¿ date on the package label has expired.¿ based on the available information, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.
 
Event or Problem Description
As reported, the patient was admitted to the hospital for acute cerebral infarction.The patient was sent to the intervention room for aortic arch + total cerebral angiography after admission.During the patient's imaging procedure, the distal tip of tempo 5f 100cm pig angiography catheter fractured and dislodged, resulting in the stump of the tube being left in the patient's vessel.The piece was in stenotic segment of the common carotid artery.It caused injury to the patient and seriously jeopardized the patient's life.The surgeon immediately performed endovascular catheter stump removal after discovery.The distal tip piece was removed from the patient.The procedure was completed successfully.The patient status is known to be good.The device was stored and handled according to the instructions for use (ifu).The device was inspected and prepped according to the ifu.There was nothing unusual noted about the device prior to use.There was no damage noted to the device noticed after opening the package.The device did not pass through any acute bends.The device will not be returned for evaluation as it was discarded.The hospital reported it as an adverse event to the china nmpa directly.
 
Additional Manufacturer Narrative
After further review, section d.4 primary unique device identification (udi) number has been corrected accordingly.

Brand Name
TEMPO
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key18676656
Report Number9616099-2024-00046
Device Sequence Number20389171
Product Code DQO
UDI-Device Identifier10705032008273
UDI-Public(01)10705032008273(17)250831(10)18151519
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K973401
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/31/2025
Device Catalogue Number451503H5
Device Lot Number18151519
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/15/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown